Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Help! I started using Retin A a little over a week ago. My face is doing the whole burning and stinging and peeling. I haven't used it for two days since it started hurting too bad. The problem is-- I have an interview tomorrow! Does anyone know how to get off all this dead skin. I've tried using light exfoliates but the peeling seems to come back immediately after I get my makeup on. Thanks in advance!

Share this post


Link to post
Share on other sites

Hi guys ive just joined this forum so hi to everyone to start with.

I would just like some advice on Retin A.

I have always had spots and used soooooo many treatments from the age of 12 I am 22 now!

The doctors have put me on loads of cremes, I have also been on the pill yasmin that cleared my skin up but I had other side effects from the pill so after 8 years of being on the pill I decided to come off it in Feb this year!

My skin has been breaking out with 1 or 2 spots since then around my mouth which I never used to breake out around there it was always my forehead!

So I manged to keep them down by using cremes ect.

I went on hol in July and used Dermalogica oil free SPF on my face everyday twice a day! when i returned i had LOADS of black heads on my nose and Loads of tiny spots all over my forehead and chin and up to my nose!

My brother has had bad acne and went to the doctor a few months ago they put him on Retin A 0.025%.

He stopped using it as it brought his skin out worse the first few weeks.

So I decided to give it a go to clear out my black heads and spots.

I have been using it for 4 weeks this week and at first my skin was awful I looked like I had serious acne which i never had before just a few spots! my mum and friends were worried about me thinking I might have some skin condition.

I can say I have stuck at it and the spots are starting to go away slowly, my skin is peeling like mad so im using md formulations face and body scrub every other day which is lovly and the best scrub ever for acne!

Only problem I have is I start college next week on a full time makeup course and this is going to involve removing makeup and applying it to my face and without makeup my skin looks awful.

I'm really worried it will upset my skin and what other people in my class will think.

I havnt been out for weeks properly and been really down and just hid away.

At the moment i have some large spots coming up through the day and at night but the by the next day they are at a yellow head.

Can anyone tell me if it will be alot better by next week.

Or how long it will take to clear up its driving me mad now starting to wish i left it alone!

thanks

Share this post


Link to post
Share on other sites

Hi everyone. I have some advice about Retin-A. First, use an oil free moisturizer ( I probably misspelled that, but you get the idea). Since the Retin-A is drying out your skin, the oil glands want to make more. This makes your skin oily. What I use is the Target brand of clean and clear's acne moisturizer. It provides a little bit of help with clearing breakouts, and it doesn't clog your poors or leave a nasty residue. This is what works for me personally, and I don't have extreamly sensitive skin. It may be too much for you, but it's woth a shot! :dance:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×